# SDR AALA20120126TUL08

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON AFT JAMB OF DOOR OPENING STATION 1212 NEXT TO DOOR GUIDE BRACKET.  DOUBLER INSTALLED DUE TO ELONGATED HOLE IN BEAM PER SRM 51-70-5 AND EA MD80-53-021363.
